# SDR SWIA2020011647802

- Difficulty date: December 28, 2019
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N136SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000462
- Aircraft time: 14,373 hours, 7,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - AFT WET AREA ON RH SHEAR PANEL IN FOUR PLACES, BETWEEN FRAMES 87 AND 88.    (C-CHECK) RO 1/15/2020   .REMOVED AND REPLACED RH SHEAR PANEL BETWEEN FR 87-88. REF SRM.
